# SDR USAA2013031900010

- Difficulty date: March 14, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 10,973 hours, 4,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320900000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK.   DELAMINATION ON AFT CARGO FLOOR PANEL 151PF BETWEEN FR 58 TO 59.  REPLACED AFT CARGO FLOOR PANEL IAW SRM 53-02-00.
